# SDR CALA2019110101877

- Difficulty date: October 29, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 74,721 hours, 16,212 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14IT510812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-06-3-7096 CABIN - STA 325, LBL 27 TO 52 FLOOR BEAM FOUND CORROSION - REFER NR LP 9130905 CABIN STA 325 LBL27 TO LBL52 FLOOR BEAM UPPER FLANGE REPAIRED PER SRM 53-00-51 REPAIR 1 FIG 201 ATTACHED FORM 44-0008 ITEM 1-41 ACCOMPLISHED,  RII INSPECTED OKAY
